# SDR GTIA99001217

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - AISLE PATH LIGHTING IN REAR OF AIRCRAFT IS COMING OFF THE FLOOR.  REMOVED AND REPLACED CRACKED SECTIONS OF AISLE EMERGENCY LIGHT PATH AND TRIM IAW MD-80 MM 25-20-00.    EMERGENCY LIGHTING FUNCTION NORMAL.   (X)
